Reference : A Riesz basis of wavelets and its dual with quintic deficient splines
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/2268/28687
A Riesz basis of wavelets and its dual with quintic deficient splines
English
Bastin, Françoise mailto [Université de Liège - ULg > Département de mathématique > Analyse, analyse fonctionnelle, ondelettes >]
2006
Note di Matematica
25
1
55-62
Yes
International
1123-2536
1590-0932
[en] wavelets ; quintic deficient splines ; Riesz basis ; dua basis
[en] In this note, the dual of the Riesz basis of quintic splines obtained by Bastin and Laubin in [1] is explicitely constructed. ([1]=Quintic deficient splines wavelets, in Bull. Soc. Roy. Sc. Liège, Vol. 71 (3), 2002, 121-144)
http://hdl.handle.net/2268/28687

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
PaperFBFormatNM.pdfPublisher postprint165.98 kBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.